Facebook Pixel
EmpowHER Guest

Help! Period 4 weeks late!

By Anonymous February 26, 2015 - 7:38am
Rate This

Help! Me and my boyfriend had protected sex using condoms that were up to date and also checked before putting on, he didnt ejaculate or anything while he was inside. We also tested the condoms after use for leaks by running water inside it, there was none. I also took the morning after pill the next morning. A week later I had 1 day of light spotting. My period is now 1 month overdue and i have been gaining weight! No other symptoms. Help!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Why did you take the morning after pill, since you had protected intercourse? Your boyfriend used a condom, which you checked and was fine, and he did not ejaculate.

Because you did take the pill, that is why you had spotting one week later and could be the reason your period is late this month. However, being late one month is more than what is expected as a side effect of an emergency contraceptive.

Please consult your gynecologist or primary care physician. I am concerned that there may be a hormonal imbalance as a result of the pill. Your doctor can better advise you.


February 26, 2015 - 9:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!